Alert archive / Nebraska / Flash Flood Warnings in 2007
Flash Flood Warning 1, NWS Hastings, NE
NWS Hastings, NE issued this flash flood warning at Apr 24, 2007, 2:30 AM CDT for Phelps County, Nebraska. It took effect at Apr 24, 2007, 2:37 AM CDT. It was in force for 6 hr. 3 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 24, 2007, 2:30 AM CDT (07:30 UTC)
- In effect from
- Apr 24, 2007, 2:37 AM CDT
- Expired
- Apr 24, 2007, 8:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Hastings, NE
- Area
- Whole counties
County Phelps County, NE
The radar
The Grand Island radar (KUEX), 85 km from the middle of the area, began a volume at 07:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 24, 2:56 AM CDT | FLOOD | Bertrand, NE | HEAVY RAIN CAUSING SOME STREET FLOODING ALONG HIGHWAY 23. SEVERAL COUNTY ROAD DITCHES ARE RUNNING NEARLY FULL. |
| Apr 24, 2:56 AM CDT | HEAVY RAIN 0 | Bertrand, NE | HEAVY RAIN CAUSING SOME STREET FLOODING ALONG HIGHWAY 23. SEVERAL COUNTY ROAD DITCHES ARE RUNNING NEARLY FULL. |
| Apr 24, 8:15 AM CDT | FLOOD | Holdrege, NE | THE FOLLOWING STREETS WERE FLOODED IN HOLDREGE...7...11...14...AND 18. THE LINCOLN STREET UNDERPASS WAS ALSO FLOODED. WATER WAS UP TO THE DOORS OF CARS ON SEVERAL SIDE STREETS IN TOWN. DISPATCH REPORTED 4.5 INCHES OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 7.5 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1952 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 288 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KGID 240737 FFWGID NEC137-241330- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE HASTINGS NE 230 AM CDT TUE APR 24 2007 THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A * FLASH FLOOD WARNING FOR... PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA THIS INCLUDES THE CITY OF HOLDREGE. * UNTIL 830 AM CDT * AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ATLANTA...BERTRAND...FUNK...LOOMIS...AND HOLDREGE. RADAR ESTIMATES RAINFALL AMOUNTS OF 2 INCHES HAVE FALLEN IN THE WARNED AREA. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN HASTINGS. LAT...LON 4033 9965 4032 9915 4067 9916 4069 9965 $$ WESELY
1 follow-up statement
000 WGUS73 KGID 240855 FFSGID FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 353 AM CDT TUE APR 24 2007 NEC137-241330- PHELPS NE- 353 AM CDT TUE APR 24 2007 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 AM CDT FOR PHELPS COUNTY... AT 350 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE THUNDERSTORMS PRODUCING HEAVY RAIN OVER PHELPS COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BERTRAND...ATLANTA...FUNK...LOOMIS AND HOLDREGE RADAR ESTIMATES RAINFALL AMOUNTS OF 2 TO 3 INCHES HAVE FALLEN ACROSS EASTERN PHELPS COUNTY...WITH 1 TO 2 INCHES IN THE WESTERN PORTION OF THE COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE EXPECTED OVER THE NEXT SEVERAL HOURS. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4033 9965 4032 9915 4067 9916 4069 9965 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 2:54 PM CDT, 11 hours 36 minutes earlier.
Area forecast discussion, Apr 23, 2:54 PM CDT, 11 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
254 PM CDT MON APR 23 2007
.SHORT TERM...THROUGH TUESDAY NIGHT...MAIN FORECAST CHALLENGES ARE
CONSIDERABLE AND NUMEROUS. THESE INCLUDE CHANCES OF SEVERE WEATHER
LATE TONIGHT AND CONTINUING INTO TOMORROW AND ASCERTAINING ANY
POSSIBLE HYDROLOGIC ISSUES DURING THE ENTIRE SHORT TERM PERIOD. ALSO
WIND SPEEDS FOR TUESDAY INTO TUESDAY NIGHT CAN BE ANOTHER ISSUE..
NOTE...TEMPERATURES ARE NOT DIURNAL FROM TONIGHT THROUGH WEDNESDAY
MORNING AND THIS HAS BEEN REFLECTED IN THE GRIDS. TEMPERATURES
SHOULD GO ALMOST NOWHERE FROM THE LOWS TONIGHT AND HIGHS TOMORROW ON
THE NEBRASKA SIDE WHERE STRATUS...RAIN...AND STRONG UPSLOPE FLOW ARE
EXPECTED.
WATER VAPOR LOOP SHOWS A PRONOUNCED POSITIVE TILTED TROUGH OVER THE
WESTERN CONUS WITH AN UPPER LOW CENTERED OVER THE GREAT BASIN. SHORT
WAVE RIDGING OCCURRING TODAY IN ADVANCE OF THE TROUGH WHICH WILL
PROGRESS TO THE EAST. PRESSURE FALLS AND JET MAXIMUMS SUGGEST THAT
THE UPPER LOW WILL MOVE A BIT MORE EAST DURING THE MORNING...BUT IT
IS ALREADY SHOWING SIGNS OF MAKING A TURN TO THE EAST.
FOR TONIGHT...THE CONCERN IS FOR SEVERE WEATHER POSSIBILITIES DURING
THE LATE NIGHT HOURS. GOOD ELEVATED INSTABILITY STARTS TO DEVELOP
OVER WESTERN KANSAS AS WARM AIR FLOWS NORTHWARD AND IS LIFTED ALONG
AND JUST NORTH OF A WARM FRONT. FAVORABLE WIND PROFILES EXIST FOR
SUPERCELL DEVELOPMENT WITH LARGE HAIL THE PRIMARY THREAT FROM THESE
ELEVATED THUNDERSTORMS. THESE COULD WORK THERE WAY INTO MAINLY OUR
KANSAS COUNTIES BY LATE IN THE FIRST PERIOD. COULD GET SOME HEAVY
RAINERS...ESPECIALLY IN THE WEST CWA WITH THE STRENGTHENING LOW
LEVEL JET AND PW VALUES. WOULD NOT BE TOO SURPRISED WITH SOME
REPORTS GREATER THAN AN INCH BY DAWN OUT WEST.
FOR TUESDAY...THE STRONGEST SEVERE WEATHER POTENTIAL LOOKS LIKE IT
COULD BE DURING THIS TIME PERIOD. THE UPPER LOW SHOULD RAKE ACROSS
SOUTHERN KANSAS WITH THE CORRESPONDING SURFACE LOW TRACKING ACROSS
MOST LIKELY IN SOUTH CENTRAL KANSAS AS LATEST GUIDANCE
SUGGESTS...PLACING THE EXPECTED WARM FRONT NEAR THE SOUTHERN BORDER
OF OUR CWA. SEVERAL PARAMETERS SUGGEST THAT TORNADIC ACTIVITY COULD
VERY WELL DEVELOP...ESPECIALLY TOWARD OUR SOUTHERN TIER OF KANSAS
COUNTIES...AND ESPECIALLY WITH THE LATEST PLACEMENT OF THE WARM
FRONT FROM LATEST MODEL RUNS. ANYWHERE ALONG AND JUST NORTH OF THE
WARM FRONT WILL BE IN THE MOST FAVORABLE POSITION FOR TORNADIC
ACTIVITY FOR OUR AREA WITH PLENTY OF AVAILABLE MOISTURE AND HIGHER
CAPES AND WIND PROFILE SUGGESTING ENOUGH LOW-LEVEL SHEAR TO QUICKLY
SPIN UP TORNADOES. ON THE NEBRASKA SIDE...THIS COULD VERY WELL TURN
INTO PRIMARILY A HEAVY RAINFALL EVENT. MODELS SUGGEST QUITE THE
STABLE LAYER ABOVE THE SURFACE WITH A SOUNDING PROFILE SUGGESTING
STRATUS AND HIGH PW CONTENT AND VERY DEEP MOISTURE AND LIFT
PRODUCING COPIOUS AMOUNTS OF RAINFALL. LARGE HAIL COULD OCCUR FROM
ELEVATED STORMS ON THE NEBRASKA SIDE...BUT THE RISK OF SEVERE
WEATHER DISTINCTLY WANES THE FARTHER NORTH ONE TRAVELS. IF THE WARM
FRONT ENDS UP BEING A BIT FARTHER NORTH...THEN PERHAPS THE SOUTHERN
TIER OF NEBRASKA COUNTIES COULD HAVE SOME TORNADIC POTENTIAL...BUT
DOES NOT LOOK LIKELY AT THIS JUNCTURE.
FOR TUESDAY NIGHT...QUITE THE TIGHT PRESSURE GRADIENT BEHIND THE
LOW. MAY APPROACH ADVISORY LEVEL AND HAVE INCREASED WIND SPEEDS FROM
THE PREVIOUS FORECAST.
.LONG TERM...WEDNESDAY THROUGH MONDAY. THE UPPER LOW PRESSURE
SYSTEM WILL STILL BE SLOWLY MOVING EAST ACROSS KANSAS ON WEDNESDAY.
AT THIS POINT IN TIME...OUR CWA WILL BE ON THE BACK SIDE OF THE
SYSTEM IN THE COLD SECTOR. WRAPAROUND AND DEFORMATION PRECIPITATION
IN THE FORM OF SHOWERS WILL BE ONGOING AT THE BEGINNING OF THE
WEDNESDAY PERIOD IN THE MORE STABLE AIRMASS BY THIS TIME FRAME. AS
THE UPPER LOW PRESSURE SYSTEM MOVES FARTHER INTO EASTERN KANSAS
DURING THE DAY WEDNESDAY...THE PRECIPITATION WILL GRADUALLY END FROM
WEST TO EAST BY EVENING. IN ADDITION ON WEDNESDAY...A TIGHT SURFACE
GRADIENT WILL BE IN PLACE RESULTING IN VERY STRONG NORTHEASTERLY
WINDS. H85 WINDS ARE PROGGED AROUND 50KTS AND FORECAST SOUNDINGS
SUGGEST MIXING WILL BE JUST BELOW THIS LEVEL. HAVE WENT WITH WINDY
CONDITIONS FOR NOW AND WILL NEED TO MONITOR FOR POTENTIAL WIND
ADVISORY...PARTICULARLY IN THE MORNING BEFORE THE GRADIENT RELAXES.
TEMPERATURES ON WEDNESDAY WILL BE ON THE COOL SIDE GIVEN THE
EXTENSIVE PCPN AND CLOUD COVER. OVERALL READINGS WILL BE DEPENDENT
UPON THE ENDING OF THE RAIN AND WHETHER OR NOT THERE ARE BREAKS IN
THE CLOUD COVER OR POTENTIAL CLEARING IN OUR WESTERN COUNTIES. HAVE
KEPT READINGS ON THE CONSERVATIVELY COOL SIDE PRIMARILY IN THE 50S
ATTM.
THE EXTENDED FORECAST REMAINS DRY THEREAFTER. THE 12Z GFS SUGGESTS
A STRONGER WAVE WILL MOVE THROUGH THURSDAY NIGHT AND FRIDAY WHEREAS
THE ECMWF MAINTAINS A WEAKER MORE NORTHERN SYSTEM. AM NOT CONVINCED
ON EXTENT OF MOISTURE RETURN AT THIS TIME AND GIVEN THE DIFFERENCES
IN MODELS THE DRY FORECAST SEEMS THE WAY TO GO. HEIGHTS RISE DURING
THE LATTER PORTION OF THE WEEK WITH A BUILDING UPPER RIDGE AXIS.
THE RIDGE BUILDS EAST ONTO THE PLAINS DURING THE WEEKEND AND REMAINS
IN PLACE INTO MONDAY. TEMPERATURES WILL WARM SIGNIFICANTLY IN THIS
REGIME...WITH H85 TEMPERATURES PROGGED IN THE LOW 20S BY SUNDAY. IF
FULLY MIXED...THIS WILL RESULT IN HIGHS WELL INTO THE 80S BY THE END
OF THE WEEKEND. HAVE NOT STRAYED MUCH FROM THE HPC FORECAST ON DAYS
6 AND 7.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING
FOR NEZ039>041-046>049-060>064-072>077-082>087.
KS...NONE.
&&
HEINLEIN/FAYHazardous weather outlook, Apr 23, 11:48 AM CDT, 14 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 1148 AM CDT MON APR 23 2007 NEZ039>041-046>049-060>064-072>077-082>087-241200- VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO- HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE- FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER- 1148 AM CDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...PRIMARILY AFTER 3 AM. THE MAIN THREAT IS EXPECTED TO BE LARGE HAIL UP TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE A RISK OF FLASH FLOODING TUESDAY AND TUESDAY NIGHT. SOME AREAS MAY RECEIVE MODERATE TO HEAVY RAIN ALL DAY TUESDAY AND MUCH OF TUESDAY NIGHT. SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON TUESDAY...WITH THE MAIN THREAT AGAIN EXPECTED TO BE LARGE HAIL. EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH FREQUENT GUSTS TO 40 MPH TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 3 AM. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) KSZ005>007-017>019-241200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL- 1148 AM CDT MON APR 23 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT...PRIMARILY AFTER MIDNIGHT. THE MAIN THREAT IS EXPECTED TO BE LARGE HAIL UP TO THE SIZE OF QUARTERS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SEVERE THUNDERSTORMS WILL REMAIN POSSIBLE ON TUESDAY...WITH THE MAIN THREAT EXPECTED TO BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. SHOWERS AND THUNDERSTORMS TUESDAY INTO TUESDAY NIGHT MAY AT TIMES PRODUCE HEAVY RAINFALL WHICH COULD ALSO LEAD TO LOCALIZED FLOODING. EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH FREQUENT GUSTS TO 40 MPH TUESDAY NIGHT AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) HEINLEIN
In the hours before
Local storm report, Apr 24, 1:33 AM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
133 AM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLOOD HOLDREGE 40.44N 99.38W
04/24/2007 PHELPS NE TRAINED SPOTTER
FLOODING ON SOME COUNTY ROADS IN LOW LYING AREAS.
&&
PFANNKUCHLocal storm report, Apr 24, 1:36 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
136 AM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM HAIL 2 S HARVARD 40.59N 98.10W
04/24/2007 E0.75 INCH CLAY NE TRAINED SPOTTER
PEA TO DIME SIZE HAIL COVERING HIGHWAY 6 JUST WEST OF THE
18A SPUR.
&&
PFANNKUCHSpecial weather statement, Apr 24, 1:47 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 147 AM CDT TUE APR 24 2007 NEZ061-062-074-075-240730- ADAMS-BUFFALO-HALL-KEARNEY- 147 AM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ADAMS...BUFFALO...HALL AND KEARNEY COUNTIES... AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTH OF POOLE TO GIBBON TO HEARTWELL...AND MOVING NORTHEAST AT 30 MPH. * THUNDERSTORMS WILL BE NEAR... SHELTON BY 200 AM CDT WOOD RIVER BY 210 AM CDT CAIRO BY 215 AM CDT HASTINGS BY 220 AM CDT HANSEN BY 225 AM CDT DIME SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
Special weather statement, Apr 24, 2:00 AM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 200 AM CDT TUE APR 24 2007 NEZ082-240730- FURNAS- 200 AM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR FURNAS COUNTY... AT 155 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILSONVILLE...OR 25 MILES NORTHWEST OF NORTON...AND MOVING NORTHEAST AT 40 MPH. * THE THUNDERSTORM WILL BE NEAR... HOLBROOK BY 210 AM CDT HOLLINGER BY 215 AM CDT ARAPAHOE BY 220 AM CDT EDISON BY 225 AM CDT PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. WESELY
Local storm report, Apr 24, 2:19 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
219 AM CDT TUE APR 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL EDISON 40.28N 99.78W
04/24/2007 E0.88 INCH FURNAS NE FIRE DEPT/RESCUE
&&
PFANNKUCHSpecial weather statement, Apr 24, 2:30 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 230 AM CDT TUE APR 24 2007 NEZ062-075-240800- ADAMS-HALL- 230 AM CDT TUE APR 24 2007 ...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR ADAMS AND HALL COUNTIES... AT 229 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CAIRO TO WOOD RIVER TO ROSELAND...AND MOVING EAST AT 20 MPH. * THUNDERSTORMS WILL BE NEAR... JUNIATA BY 240 AM CDT ALDA BY 245 AM CDT HASTINGS BY 255 AM CDT GRAND ISLAND BY 300 AM CDT WINDS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 23, 11:03 PM CDT | Severe Thunderstorm Warning | GID | Furnas, Harlan | 27 min |
| Apr 23, 11:43 PM CDT | Severe Thunderstorm Warning | GID | Harlan, Phelps | 47 min |
| Apr 24, 12:39 AM CDT | Severe Thunderstorm Warning | GID | Clay | 51 min |
| Apr 24, 2:13 AM CDT | Severe Thunderstorm Warning | GID | Furnas | 32 min |
| Apr 24, 4:36 AM CDT | Flash Flood Warning | GID | Buffalo | 6 hr |
| Apr 24, 8:29 AM CDT | Wind Advisory | GID | Adams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more | 13 hr |
| Apr 24, 11:57 AM CDT | Severe Thunderstorm Warning | GID | Franklin | 26 min |
| Apr 24, 1:12 PM CDT | Severe Thunderstorm Warning | GID | Franklin, Webster | 28 min |
| Apr 24, 1:33 PM CDT | Severe Thunderstorm Warning | GID | Nuckolls | 42 min |
Nearby
Flash Flood Warnings in Nebraska, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.